Control of local evolution processes near Morse points
Doklady Akademii Nauk, Tome 335 (1994) no. 4, pp. 440-442
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_335_4_a10,
author = {V. P. Shestopalov},
title = {Control of local evolution processes near {Morse} points},
journal = {Doklady Akademii Nauk},
pages = {440--442},
year = {1994},
volume = {335},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_335_4_a10/}
}
V. P. Shestopalov. Control of local evolution processes near Morse points. Doklady Akademii Nauk, Tome 335 (1994) no. 4, pp. 440-442. http://geodesic.mathdoc.fr/item/DAN_1994_335_4_a10/